MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-38
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 04026019209; (b)(6) - gps implant kit v2 (b)(6); 02-010-01-0330 - lgc femoral ps cem right sz 3.(b)(6); 201-78-15 - holding pin mini sharp point 4 pk.(b)(6); 02-012-43-3030 - lgc tibia rbktray cem sz 3f/ 3t.(b)(6); 521-78-23 - threaded pin size 2.3 collared.Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
As reported, approximately 5 years and 11 months post the initial right total knee arthroplasty, the surgeon performed a synovectomy surrounding the affected knee.Minimal osteolysis was present.The patella exhibited minimal wear along the lateral tracking path.The tibial insert was free of wear.The femoral and tibial components were well fixed.The tibial insert was removed and replaced like for like, and the patella was also replaced.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5, h6, h11.The following sections were corrected: h6.No device was returned for evaluation; radiograph images were provided; however, the reported event was unable to be confirmed.The review identified that based on the pre-revision radiographs, it appears that the tibial tray may be externally rotated in relation to the femoral component.However, this cannot be confirmed from the information provided.All other aspects appear unremarkable for implanted components.Images were provided of the explanted tibial component.There does not appear to be any volumetric wear along the articular surface of the explanted tibial insert.It remains unclear whether there is wear/damage along the superior aspect of the tibial spine, or whether it is remnants of blood and/or fluid.Evaluation of the patella component for wear cannot be performed as images were not provided and the component was not revised.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear of the patella component as reported.However, this cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the patella component remains implanted and no images of the affected product were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Additional information received indicates that the patella component was not revised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g.

Brand Name
THREE PEG PATELLA 38MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23594399
Report Number1038671-2025-03372
Device Sequence Number9532468
Product Code JWH
UDI-Device Identifier10885862039613
UDI-Public10885862039613
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Catalogue Number200-02-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/12/2026
02/23/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/12/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale